# SDR ASAA2022121041094

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,931 hours, 17,101 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 FMC FAIL (VTK LNAV DISCONNECT, SIGLE FMC OPERATION) DESCENDING THRU 10,000 MSL. SEEMED TO SELF CORRECT BUT AND WAS SLOW TO RECEIVER. POSITION SHIFT TO THE RIGHT WAS VISUALLY EVIDENT ON FINAL TO 35 EVEN THROUGH AND WAS WITHIN LIMITS FOR THE 2ULU RNWY APPROACH TO 35. POS SHIFT 3/3 WAS AS FOLLOWS:VFMC-L 119%0.4NM FMC-R 300Ï¿½ 0.2NM  GPS-L 118%0.4NM  GPS-R 119Ï¿½0.4NM  IRS-L 063%1.1NM  IRS-R 218Ï¿½ 2.3NM  RNP.30 ANP 0.36 SCRATCHING MSSG: VERIFY POS: FMC-GPS GROUNDED - YES. RAN B737-800 FIM 34-61 TASK 836 CHECKED POWER TO FMC'S OPS RESTORED, CHECKS OKAY REF FIM 34-61 TASK 801, B737-800 AMM 34-61-00.
